# SDR SWAA2025022498807

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 55,130 hours, 33,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FRONT COVER MISSING<[01] INSTALLEDMISSING OVERWING EMERGENCY EXIT SIGN FRONT COVER IN REFERENCE TO AMM 33-51-01
